Lancaster EPrints

Dynamical reduction of internal dimensions in the early universe

Dereli, Tekin and Tucker, Robin (1983) Dynamical reduction of internal dimensions in the early universe. Physics Letters B, 125 (2-3). pp. 133-135. ISSN 0370-2693

Full text not available from this repository.

Abstract

An (n+4) dimensional de Sitter model is constructed in which the metric scale factor for space-time expands exponentially in cosmic time while the internal space scale factor contracts exponentially.

Item Type: Article
Journal or Publication Title: Physics Letters B
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74921
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 15:26
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74921

Actions (login required)

View Item